CSpace
Difference indices of quasi-prime difference algebraic systems
Wang, Jie
2018-07-01
Source PublicationJOURNAL OF SYMBOLIC COMPUTATION
ISSN0747-7171
Volume87Pages:1-13
AbstractThis paper is devoted to studying difference indices of quasi prime difference algebraic systems. We define the quasi dimension polynomial of a quasi-prime difference algebraic system. Based on this, we give the definition of the difference index of a quasi prime difference algebraic system through a family of pseudo-Jacobian matrices. Some properties of difference indices are proved. In particular, an upper bound for difference indices is given. As applications, an upper bound for the Hilbert-Levin regularity and an effective difference ideal membership theorem for quasi-prime difference algebraic systems are deduced. (C) 2017 Elsevier Ltd. All rights reserved.
KeywordDifference index Order of difference ideal Hilbert-Levin regularity Difference ideal membership problem
DOI10.1016/j.jsc.2017.05.004
Language英语
WOS Research AreaComputer Science ; Mathematics
WOS SubjectComputer Science, Theory & Methods ; Mathematics, Applied
WOS IDWOS:000424187900001
PublisherACADEMIC PRESS LTD- ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29672
Collection中国科学院数学与系统科学研究院
AffiliationChinese Acad Sci, Acad Math & Syst Sci, KLMM, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Wang, Jie. Difference indices of quasi-prime difference algebraic systems[J]. JOURNAL OF SYMBOLIC COMPUTATION,2018,87:1-13.
APA Wang, Jie.(2018).Difference indices of quasi-prime difference algebraic systems.JOURNAL OF SYMBOLIC COMPUTATION,87,1-13.
MLA Wang, Jie."Difference indices of quasi-prime difference algebraic systems".JOURNAL OF SYMBOLIC COMPUTATION 87(2018):1-13.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Jie]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Jie]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Jie]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.